# SDR FDEA200905141660

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631257
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORE FLAP OUTBD WBL 348 CRACK ON SKIN ABOVE CARRIAGE ATTACH FITTING. TRIMMED OUT CRACKED AREA IAW SRM 57-50-4 FIG 1 AND 51-10-1. FABRICATED REPAIR   DOUBLER, TREATED, PRIMED, AND INSTALLED DOUBLER AT LEFT HAND FOREFLAP O/B WBL   348 IAW SRM 57-50-4 FIG 1, 51-10-2, AND 51-30-2.
